Injective optimal realizations of finite metric spaces

Koolen, JH, Lesser, A, Moulton, V and Wu, T (2012) Injective optimal realizations of finite metric spaces. Discrete Mathematics, 312 (10). pp. 1602-1610. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Computational biology of RNA
University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Phylogenetics
?? RGCB ??
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 13 Nov 2012 12:41
Last Modified: 30 Aug 2018 11:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/40091
DOI: 10.1016/j.disc.2012.02.003

Actions (login required)

View Item